Pathwise no-arbitrage in a class of delta hedging strategies


Schied, Alexander ; Voloshchenko, Iryna


DOI: https://doi.org/10.1186/s41546-016-0003-2
URL: http://www.readcube.com/articles/10.1186/s41546-01...
Additional URL: https://arxiv.org/abs/1511.00026
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Probability, uncertainty, and quantitative risk
Volume: 1
Issue number: 3
Page range: 1-24
Place of publication: Singapore
Publishing house: Springer Singapore
ISSN: 2367-0126
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schied, Alexander ; Voloshchenko, Iryna (2016) Pathwise no-arbitrage in a class of delta hedging strategies. Probability, uncertainty, and quantitative risk Singapore 1 3 1-24 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item